# SDR FDEA200911224109

- Difficulty date: November 22, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 57,368 hours, 9,674 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC50312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. SNRM N00668 REWORK REQUIRED FINAL HOLE DIMENSION IS NOT ACCEPTABLE IAW EA 1-5750-76656 DATED 15 APR 2004 RT WING OTBD FLAP HINGE (WING MOUNTED ) ACTUATOR ATTACHMENT INBD LUG REWORKED CARRIED OUT IAW EA 1-5750-76656.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 108.
